# SDR CA030327009

- Difficulty date: March 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC1B2
- System (JASC): 3212 · Emergency Flotation Section
- Part: Case
- Part number: C2UF1781A
- Condition: Broken
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, WEIGHT REMOVED FROM NOSE GEAR, GEAR SEPARATED FROM FLOAT
